# SDR UALA2009031600789

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 40,000 hours, 4,825 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146723
- Part serial: 404
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT SLIDE PRESS AT DOOR 4L IS AT 900 PSI.  FOUND SLIDE-RAFT BOTTLE PRESS BELOW 1700 IN RED BAND.  REPLACED SLIDE ASSY.
